# SDR IPXA2023102607565

- Difficulty date: October 22, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 68,755 hours, 23,065 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 7673602502
- Part serial: 684
- Condition: Damaged
- Location: Only
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** #10 SLAT HAIL DMG (3 EACH DENTS) EO-88333-REQ2 (NO. 10 SLAT UPPER SKIN TRAILING EDGE WEDGE DENTS - PERMANENT REPAIR) C/W
